# SDR HALA2019082000349

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 19,943 hours, 3,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PER LINE SERVICE, GROUND AIR CONDITION HOSE DETACHED FR. A/C & DAMAGED PANEL 192JB. IN 3 PLACES.    FOUND DENT PERFORATION OF OUTER SKIN PANEL IN SANDWICH  AREA, 19 1/2" AFT OF FWD EDGE. DAMAGE 1 1/2"L X 1/2" .065" DEPTH. PERFORMED INSPECTION PER FIGURE 33 53-35-00-283-001.  PERFORMED TEMPORARY REPAIR 53-35-00-300-002. FIGURE 001.
